1 burning sensation in stomach
2 gas passes out through rectum
3 early morning either loose motion or no motion, its not regular
4 feel pain while pushing the stomach back
5 some time loose motion and some time constipation
6 fell weakness after loose motion in morning
plg diognise and prescribe proper medicine
Regarding digestive and intestinal issues?
- 22 Sep 2012 by anwersrm
- 23 September 2012
- irritable bowel syndrome, pain, gastric ulcer, gas, burning
If you felt better on the medication, I think you should continue with it unless your doctor has told you not to. Some people just produce too much acid, & need to stay on a proton pump inhibitor . If your symptoms returned after stopping this, then that's an indication you are still having the problem. If you no longer have a prescrition, you will have to return to your doctor to get a new one. Just my thoughts...
I agree with your doctor about IBS. You didn't say anything about diet-did the GI talk to you about diet and food triggers? For instance, sugar sets off diarrhea, cramps, weakness, gas, etc. So I don't eat donuts. It sounds like you're cycling between diarrhea and constipation. It was explained to me that after a spell of diarrhea, that the food isn't moving because the intestines are weak. Then it becomes like a plug of hard fecal matter, and the weight of this pushes through the intestines, often causing great pain and cramps. Then you finally go to the bath room and it often comes out in round hard balls. Then the diarrhea hits you later. Most people have a 2 week cycle-from one extreme to another. Both create great pain. Do you have soft stool that's real narrow like a pencil, and it's like it's cut-and you have really bad pain? That means that you have spastic bowel with your IBS. Even with IBS medicine, you need to become regular.
This wonderful doctor told me to take Citrucel to stop the cycling. I had constipation for 2 days, then diarrhea immediately after that for 2 days. The medication stopped the diarrhea and i was constipated again. While I had diarrhea, i put about a teaspoon or less in 8 oz of water to keep the plug from developing, as I got constipated, i increased the citrucel. It took about 6 weeks for me to feel better. It took several years to become normal. I still have some diarrhea-wake up 2 am with stomach cramps and needing the toilet, but I'm not sick for month after month. I can take my med and the cramps go away. i haven't taken Citrucel for several years, as meds, diet, and Citrucel worked like a miracle. Please go in and see your doctor about your meds. Also the Citrucel says to see a doctor-so put them together- and you have been already diagnosed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 3 answers
Posted 5 Oct 2011 • 5 answers
Posted 13 Apr 2013 • 1 answer
Posted 3 Mar 2014 • 4 answers
Posted 25 Feb 2016 • 1 answer